# SDR SWAA2021031655108

- Difficulty date: March 2, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 44,891 hours, 23,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT ACCESS PANEL 621YB PANEL IS CRACKED / PICKED UP HOLES; TRIMMED AND REPLACED ACCESS PANEL 621YB PER SRM 51-20-07
